Top 9 Cetirizine Hydrochloride 10mg USP – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. HealthCareAisle

#ad

USP | 24 Hour Allergy Relief | 10 mg | 500 Count, HealthCareAisle Allergy Relief Cetirizine Hydrochloride Tablets

#ad
HealthCareAisle #ad - Compare to the active ingredient in Zyrtec Tablets*. Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Use only as directed. See package label for Warnings, Directions and other important information. Original prescription strength. 24 hour relief of Indoor and Outdoor Allergies.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height4.19 Inches
Length4 Inches
Weight0.28 Pounds
Width2.38 Inches

2. Rising

#ad

100 tablets, Rising Pharma, Cetirizine HCL 10 mg, Antihistamine Seasonal Allergy Tablets

#ad
Rising #ad - Compare to Zyrtec active ingredient. 24 hour relief of sneezing, Runny Nose, watery Eyes, Itchy, Itchy Throat or Nose. Begins to work in as little as 1 hour and provides effective 24-hour relief. Provides effective, 24-hour relief of indoor and outdoor allergy symptoms.
BrandRising #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210

3. Rising

#ad

Antihistamine Seasonal Allergy Tablets, 500 tablets, Rising Pharma, Cetirizine HCL 10 mg

#ad
Rising #ad - Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies.

Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older. 5 mg tablet is more suitable for less severe symptoms. Can help improve symptoms such as, runny nose, itchy/watery eyes, sneezing, and itching of the nose or throat. Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies. Directions: a 10 mg tablet should only be taken once every 24 hours.
BrandRising #ad
ManufacturerPack #ad
Part NumberZiiopq

4. SDA LABORATORIES

#ad

Dry, Hay Fever, SDA Laboratories All Day 24-Hour Allergy Medicine 100 Count Antihistamine for Allergies, Pollen, Itchy Eyes | Cetirizine HCl 10mg Tablets

#ad
SDA LABORATORIES #ad - Active ingredient: Compare to the active ingredient in Zyrtec. Directions: for adults and children 6 years old and over take one 10mg tablet once daily. Allergy medicine: sda laboratories all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.

Original prescription strength: sda laboratories All Day Allergy Cetirizine Hydrochloride 10 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Read package insert on the bottle for full directions before use. Provides 24 hour symptom relief: one dose of all day allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, runny nose, itchy watery eyes, and 24 hour relief of: sneezing, itchy throat or nose.
BrandSDA LABORATORIES #ad
ManufacturerSDA Laboratories #ad
Height3 Inches
Length1.5 Inches
Width1.5 Inches
Part Number1

5. Amazon Basic Care

#ad

10 mg, Cetirizine Hydrochloride Tablets, Antihistamine, Amazon Basic Care All Day Allergy, 300 Count

#ad
Amazon Basic Care #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes.

Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, trees, a family pet, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Number1

6. Good Sense

#ad

Antihistamine, Cetirizine Hydrochloride Tablets, 365 Count, 10 mg, GoodSense All Day Allergy

#ad
Good Sense #ad - Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.

Compare to the active ingredient of Zyrtec. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. These allergy pills provide up to 24 hours of temporary relief. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

7. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets, Hay Fever, Dry, Itchy Eyes

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, sneezing, itchy, watery eyes, a scratchy nose and throat, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

8. Generic

#ad

Allergy Relief | Cetirizine Hcl 10 mg | 500 Count Tablets

#ad
Generic #ad - Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. 10mg original prescription Strength 500 COUNT. By sda labs.
BrandGeneric #ad
ManufacturerSDA LABS #ad

9. Amazon Basic Care

#ad

Amazon Basic Care Maximum Strength Famotidine Tablets, White, 200 Count

#ad
Amazon Basic Care #ad - Active ingredient: this product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC. Prevents heartburn: taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

This product is gluten free. Use for adults and children 12 years and over. Lasts up to 12 hours. Just one tablet prevents and relieves heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages. Packaging May Vary.

Heartburn medicine: the active ingredient in amazon basic care Famotidine Tablets 20 mg is an H2-blocker, which works as an acid reducer to help relieve heartburn. This heartburn medicine lasts up to 12 hours. Use for adults & children 12 years and over. Relieves heartburn: amazon basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.78 Inches
Length1.78 Inches
Weight0.16 Pounds
Width3.44 Inches